# SDR K11A2015110472604

- Difficulty date: October 13, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 42,630 hours, 23,812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 1337-1342
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB MAIN BOX,HORIZONTAL WEB, EXISTING DOUBLER FWD OF REAR SPAR BULKHEAD BS 1337-1342 HAS CORROSION.
